# SDR CALA2023051201467

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 88,112 hours, 34,822 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS FUEL CAP MISSING. INSTALLED FUEL CAP.
